# SDR SWIA2021091060886

- Difficulty date: July 17, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 977-985 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN IS CHAFED AT STGR27 FS977.00 - FS985.00 (MARKED)   (C-CHECK RO 9/8/21)    BLENDED CHAFED AREA AT FS977-985 STR27, "WITHIN LIMITS" REF CRJ700 REO 670-53-00-290 REV-F DATED 2019/04/26.  RESTORED FASTENERS AND FINISH.
